# SDR AALA996007

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - JUST AFT OF FORWARD ENTRANCE DOOR JAM HAS CORROSION.  BLENDED OUT OF LIMITS IAW DC-9 SRM 51-01 MAT LOSS .030 FABRICATED NEW THRESHOLD DOOR JAM IAW DC-9 SRM 51-1002.  TREATED AND PRIMED IAW DC-9 SRM 51-10-3.  (M)
